# SDR REXA2022110102353

- Difficulty date: September 20, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH69039112
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS AT STGR 19R FWD AND AFT OF FRAME F.S.661+90 ARE CORRODED.	FABRICATED AND INSTALLED NEW SERVICEABLE AFT INTERCOSTAL ON STGR 19R AT F.S.661+90 IAW CRJ-900 SRM 51-24-16-001-001-A01. USED DRAWING # SH690-39112
